search
Subscribe to our eNewsletter and get the latest program and event information.
 
Email Address
HOURS OF
OPERATION
SPECIAL
OFFERS
EMPLOYEES
ONLY
MAIN LOCATION
(607) 277-3861
Fax # (607) 277-0247
COMMUNITY
CORNERS
(607) 319-0149
 

Group Fitness Classes Schedule

MAIN STUDIO


TODAY IS Sunday, October 21, 2018 previous weeknext week

Monday Tuesday Wednesday Thursday Friday Saturday Sunday
10/22 10/23 10/24 10/25 10/26 10/27 10/28
6:00 AM Strength & Roll
6am
Dusty
Stretch, Strength & Stability
Judy
Liz SUB
Strength & Roll
6am
Jordan (sub)
ABBs
6am
Trainer
8:00 AM Rumble
8am Cheryl
New class!
Rumble
8am (45 min) Cheryl
New class!
Power Vinyasa
7am (75 min)
Nicole C.
Integral Yoga
8am (75 min)
Nick
9:00 AM Core-N-More
Judy
8:50am STEPHANIE SUB
Zumba Gold
9am
Nancy (sub)
Low Impact/Toning
9am
Nancy
Core-N-More
Judy
8:50am NANCY SUB
Low Impact/Toning
9am
Nancy
Cardio Dance
9:30am
Mark (sub)-Zumba
Zumba
9am
Diane
10:00 AM Zumba Gold
10 am (45 min)
Stephanie
Tai Chi
10am
John B.
BODYSTEP
10am
Monica
Integral Yoga
10am (75 min)
Nick
Les Mills Tone
Nicole (45 min)
Carol (sub)
BODYPUMP
10:30am
Priscilla
10am BODYPUMP with Priscilla and Cora
10:30am CXWORX with Monica
LAUNCH PARTY
11:00 AM BODYPUMP
11am
Emily
Flex-n-Core
11:30am (30 min)
Joe
BODYPUMP
11am
Emily
Zumba
11:15am
Louise
BODYPUMP
Nicole
Salma (sub)
11am Cardio Sampler:
BODYSTEP with Monica, TONE with Carol
LAUNCH PARTY
12:00 PM Yoga Power Hour
12:15pm
Linda
Integral Yoga 12:15pm (75min)
Nick
Anusara Elements Yoga
12:15pm
Hilary
Freestyle Yoga
12:30pm
Shimon
Midday Power Yoga
12:15pm
Jenn
Zumba
12pm
Cheryl
Sivananda Yoga
12:30pm (75 min)
Melinda
4:30 PM LES MILLS TONE
4:30pm (45 min)
Lisa (sub): BODYATTACK and BODYFLOW
Slow Flow
4pm
Hilary
Zumba
4:30pm
Cheryl
Les Mills Tone
Nicole (45 min)
Marin (sub): BODYCOMBAT and BODYFLOW
Slow Flow
4:15pm
Tanya
Power Vinyasa
4pm (75 min)
Taryn
5:30 PM Yoga Unwind
Shimon (60 min)
New length!
Zumba
5:15pm (45 min)
Cynthia
BODYPUMP
5:30pm
Priscilla
Rumble
5:15pm (45 min)
Cheryl
BOOTCAMP
5:30pm
Mark
6:30 PM BODYPUMP
6:45pm (45 min) Cora
New time and length!
Triple Threat
6pm (45 min)
Priscilla
Sivananda Yoga
7:15pm
Jyoti (sub)
Zumba
6pm (45 min)
Cynthia
8:00 PM Kripalu Yoga
6:45pm (75min)
Jyoti
Power Vinyasa
6:45pm
Melissa

© 2013-2015 ISLAND HEALTH & FITNESS | 310 TAUGHANNOCK BLVD. ITHACA, NY 14850 (607) 277-3861 | 903 HANSHAW RD. ITHACA, NY 14850 (607) 319-0149 | ALL RIGHTS RESERVED